PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 3 | 253-258
Tytuł artykułu

The simplest shadowing

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Two different and easy proofs are presented that a hyperbolic linear homeomorphism of a Banach space admits the shadowing.
Słowa kluczowe
Rocznik
Tom
58
Numer
3
Strony
253-258
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-03-16
Twórcy
autor
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Lecture Notes in Math. 470, Springer, 1975.
  • [2] M. C. Irwin, Smooth Dynamical Systems, Academic Press, 1980.
  • [3] S. Kakubari, A note on a linear homeomorphism on $ℝ^n$ with the pseudo-orbit tracing property, Sci. Rep. Niigata Univ. Ser. A 23 (1987), 35-37.
  • [4] A. Katok, Local properties of hyperbolic sets (in Russian), appendix to the Russian edition of: Z. Nitecki, Differentiable Dynamics, Mir, Moscow, 1975.
  • [5] K. Meyer and G. Sell, An analytic proof of the Shadowing Lemma, Funkc. Ekvac. 30 (1987), 127-133.
  • [6] A. Morimoto, Some stabilities of group automorphisms, in: Manifolds and Lie Groups, Progr. Math. 14, Birkhäuser, 1981, 283-299.
  • [7] J. Ombach, The Shadowing Lemma in the linear case, Univ. Iagell. Acta Math., to appear.
  • [8] M. Shub, Global Stability of Dynamical Systems, Springer, 1987.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z3p253bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.